# SDR QXEA200701513

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,407 hours, 10,987 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator Valve
- Part number: D97C00614
- Part serial: 21720
- Condition: Inoperative
- Location: Apu
- Part time: 15,409 hours, 10,988 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BUR - FLIGHT 2552, RECEIVED "APU SOV FAIL" CAUTION MESSAGE AFTER APU WAS SHUTDOWN.  AFTER RUNNING ABNORMAL SHUTDOWN CHECKLIST, THE APU STARTED UP AND RAN OK.  RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED APU FUEL FEED SHUT OFF VALVE ACTUATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
